# SDR DALA2020031001765

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 62,230 hours, 20,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Unsecure
- Location: Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 6403828) AFT LT DOOR WONT ARM. CORRECTIVE ACTION: RESTOWED MOORING LINE. CLOSED AND ARMED DOOR.
